# SDR AALA20140911011

- Difficulty date: September 11, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 10,993 hours, 4,322 cycles
- System (JASC): 2701 · Control Column Section
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FIRST OFFICERS YOKE STABILIZER TRIM INOPERATIVE.  STABILIZER TRIM CB B10 POPPED. EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED CAPTAINS COLUMN CUT OUT SWITCH.  SYS GND CHECKED NORMAL OPERATION CLOSED.
